# SDR SWAA2024022856245

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,435 hours, 28,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FOUND DETACHED<[01] CELING PANEL OVERWING AIRCRAFT LEFT LOWERED TO FOM REF AMM 25-21-45;[02] REMOVED AND REPLACED CEILING OVERWING EXIT SIGN ASSY. AMM 33-51-01. OPS CHECK GOOD. REINSTALLED CEILING PANEL OVER THE L/H OVERWING EXIT IAW AMM 25-21-45.
